Reaction Advice

Options
silverfoxxxx
silverfoxxxx Member Posts: 131
edited 15. May 2020, 17:43 in Living with arthritis
Hi,
I took imraldi last Tuesday and today woke up with a rash around the injection site which seems common, but this evening my body is covered from ankles to chest and my left eye / eyelid feels slightly swollen. Would you be massively concerned with this? I.e. trip to A&E or would I expect the rash to go on it’s own? The leaflet only really mentions injection site rash which should clear in 1-2 days.

Obviously won’t get hold of Dr or Rheumy until Monday now.

Comments

  • Chris_R
    Chris_R Moderator Posts: 800
    Options

    Hi Silver fox

    Welcome to the Arthritis Community. You sound as if you are having an allergic reaction to your medication,you should ring your GP or failing that take a trip to A&E as it may get worse the swelling on the eye may just be the start. Please let us know how you get on

    Hope all goes well Christine

    Need more help? - call our Helpline on 0800 5200 520 Monday to Friday 9am to 6pm

  • silverfoxxxx
    silverfoxxxx Member Posts: 131
    Options
    Went into our little community hospital and they think as it was over a week ago that I injected that the rash and eye is just a mild reaction and to take piriton over the weekend and it should clear up. Let’s hope they are correct and nothing gets worse.
    I get the thinking that a severe adverse reaction would come on sooner but I’m not quite so sure, I’m possibly worrying to much but something doesn’t feel right.
  • Chris_R
    Chris_R Moderator Posts: 800
    Options

    Hi silver fox

    Glad you went to the hospital to check the swelling of your eye and rash thought it was a reaction to your medication,Piriton should help correct it . If the swelling and rash continue go back to the hospital.

    Take care Christine

    Need more help? - call our Helpline on 0800 5200 520 Monday to Friday 9am to 6pm

  • silverfoxxxx
    silverfoxxxx Member Posts: 131
    Options
    As a quick update on the best and worst drug I’ve had to date, I wont be injecting another shot as I’ve now got swollen feet, ankles, hands, the rash that won’t go away, swollen eyelid and aching joints. Although I can still currently walk better than Pre injection I look an absolute mess, lol. Fingers crossed these side effects disappear soon or I at least stop getting extra ones.